# SDR 2006FA0000355

- Difficulty date: March 18, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N11QF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3482
- Engine: Tmeca ARRIEL2B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 0292858570
- Part serial: 346B
- Condition: Unknown
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING DUE TO BANG HEARD IN FLIGHT BY PILOT.  NORMAL LANDING ACCOMPLISHED W/O ACCIDENT, OR INJURIES.  AC LANDED ON PRIVATE PROPERTY.  UPON LANDING, GOVERNOR WARNING LIGHT ILLUMINATED.  SUBSEQUENT INVESTIGATIVE TROUBLESHOOTING REVEALED VEMD TO DISPLAY A CODE (192) HMU FAULT, INDICATING A FAILURE OF EBCAU STEPPER MOTOR.  VISUALLY INSPECTED ENG ASSY AND SURGE BLEED VALVE ASSY.  NO DEFECTS NOTED, HMU AND EBCAU UNITS WERE REPLACED WITH SERVICABLE UNITS.  GROUND AND FLIGHT TESTS PROVED GOOD WITH NO INDICATED ERROR CODES.  AC TEST FLOWN BACK TO MAINTENANCE BASE WITH NO FURTHER PROBLEMS NOTED.  DETERMINED THE INITIAL BANG HEAR IN FLIGHT WAS MOST LIKELY A COMPRESSOR STALL DUE TO THE MALFUNCTION HMU.  (K)
